一般似变分包含解的Ishikawa型扰动迭代算法  

Ishikawa Type Perturbed Iterative Algorithms of Solutions for General Variational Like Inclusions

在线阅读下载全文

作  者:熊廷见[1] 

机构地区:[1]自贡师范高等专科学校数学系

出  处:《四川师范大学学报(自然科学版)》1999年第3期247-253,共7页Journal of Sichuan Normal University(Natural Science)

摘  要:引入和研究了一类新的包含非凸泛函的一般似变分包含问题.首先使用由Ding和Lou提出的η近似映象技巧证明了一般似变分包含问题与一个不动点问题是等价的;其次建立了这一般似变分包含问题解的存在唯一性定理;最后提出和分析了对解该问题的Ishikawa型迭代算法,并讨论了这种算法的收敛性.This paper introduces and studies a new class of general variation like inclusion problem involing nonconvex functionals. First of all, by using η proximal mapping technique due to Ding and Lou (Perturbed proximal piont algorithms for general quasi variational like inclusions. J Comput Appl Math, in press.). The equivalence between the general variational like inclusion and a fixed point problem is shown. Next, an existence uniqueity theorem of solutions for general variational like inclusion problem is estabilished. Finally, Ishikawa type perturbed iterative algorithms for solving the problem are suggested and analysed, and the convergence criteria of the algorithm is also given. These results include some known results in this field as special cases.

关 键 词:似变分包含 Ishikawa型 迭代算法 收敛性 

分 类 号:O176.3[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象